# SDR 04FDEA02503

- Difficulty date: August 19, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: NFA6310
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, RIGHT HAND SIDE STA 5-113 STA 1541 LONGERON 25 FOUND CRACKED.  MAIN DECK,  RIGHT HAND SIDE STA 5-11 TO STA 1541 DAMAGED.  LONGERON 25 CUT, REMOVED AND FABRICATED PER SRM 53-10-00 TYPE 1 VOLUME I.   FABRICATED REPAIR PARTS AND EXISTING SPLICE INSTALLED PER SRM 53-10-00 TYPE 1 VOLUME I AND  SRM 53-33-01 VOLUME II.
